Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS   FALL 2012 , Volume 4 , Number 4; Page(s) 345 To 351.
 
Paper: 

TARGET SETTING IN ADDITIVE MODELS WITH PREFERENCES AND INTERVAL DATA

 
 
Author(s):  KORDROSTAMI SOHRAB*, KESHAVARZ GILDEH FATEMEH
 
* DEPARTMENT OF MATHEMATICS, LAHIJAN BRANCH, ISLAMIC AZAD UNIVERSITY, LAHIJAN, IRAN
 
Abstract: 

In this paper, the focus is on additive models with interval data. An additive model can be converted to a multi-objective linear problem if information about preferences of the consumption of inputs and the production of outputs are taken into account. Here in this study, data are not exact and are of interval kind. Moreover, the most preferred solutions with available information by interval additive models are sought. It has also been shown that if additional information is available, an axial solution can be applied.
Also, the most preferred target settings will be computed too. In this study twenty bank branches in Iran are evaluated, and target settings and efficiency are compared with the original case and significant decisions are made.

 
Keyword(s): DATA ENVELOPMENT ANALYSIS, ADDITIVE MODEL, AXIAL SOLUTION, PARTIAL INFORMATION, INTERVAL DATA
 
 
References: 
 
Citations: 
 
+ Click to Cite.
APA: Copy

KORDROSTAMI, S., & KESHAVARZ GILDEH, F. (2012). TARGET SETTING IN ADDITIVE MODELS WITH PREFERENCES AND INTERVAL DATA. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS, 4(4), 345-351. https://www.sid.ir/en/journal/ViewPaper.aspx?id=289736



Vancouver: Copy

KORDROSTAMI SOHRAB, KESHAVARZ GILDEH FATEMEH. TARGET SETTING IN ADDITIVE MODELS WITH PREFERENCES AND INTERVAL DATA. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS. 2012 [cited 2021October25];4(4):345-351. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=289736



IEEE: Copy

KORDROSTAMI, S., KESHAVARZ GILDEH, F., 2012. TARGET SETTING IN ADDITIVE MODELS WITH PREFERENCES AND INTERVAL DATA. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS, [online] 4(4), pp.345-351. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=289736.



 
  pdf-File
Persian Abstract Yearly Visit 53
 
 
Latest on Blog
Enter SID Blog